Discussions By Condition: Urinary conditions

Lots of Symptoms - From Urinary to STD - What Is Going On???

Posted In: Urinary conditions 0 Replies
  • Posted By: HeadHeldHigh
  • January 13, 2009
  • 00:54 AM

Alright well I have to start at the beginning. Around 2 weeks ago or a little more I started getting these numb feelings throughout my entire body. I wasn't eating or drinking right. Someone told me that it sounded like I was low on calcium. So I started eating right, drinking right, and I took a calcium pill (told me to take 2 but I took 1) for 3 days. These problems are no longer there now.

Shortly after, I got a scare that I might have an STD. I looked it up and it's only Fordyce spots. I was with a woman who had gential herpes so of course that's the first thing that came to my mind. I was only with her for about 2 months and the last month we didn't even have sex. It was always protected sex and I kept my area clean afterwards. It's now been 4.5 months since I was sexually active with someone. I would think as much stress as I've undergone, taking legal pro-horomones, and having an absolutely terrible diet (and losing around 20lbs) would have caused me to have an outbreak by now if I actually had it.

Anyways, I started doing exercises with a device called the jelq device. Featured here www.jelqdevice.com

I started doing it to improve my erection quality, which it did, but after about 3 weeks of doing it I stopped and now I'm having these problems I'm about to list. I'm not sure if I damaged my ureatha or not. I know when I was doing it I would have to start slow sometimes because it felt a stinging feeling at the very tip of my penis. Like too much blood was being pushed up at the start of my exercises.

Well, then I started having problems. I would feel a slight sting when I urinated at the very tip of my penis where the urine makes it's exit. I also noticed that my stream was very weak. When I went to urinate it was like I had to go but not much would be released and the stream was very weak.

I took 2 AZO pills (1/7/09) and it seemed like it helped a little. I've been drinking lots of water as well. I wasn't drinking much water before. I was drinking a lot of soda (I stopped drinking regular soda for like 4-5 years until just prior to these issues). Also, for several months last year, I would wake up in the morning and have to go to the bathroom extremely bad, but I would just fall back asleep. By the time I woke up I felt a lot of pressure around my bladder but could not urinate much when I actually did go. Now I don't really have the urge to urinate when I wake up.

Also, I felt a little bladder pressure the other night when I was laying in bed, and I think I felt a slight little pop and then I didn't have any bladder pressure anymore. This was a few nights ago.

Now what happens is my stream has gotten a little better (I've been drinking lots of water too) and every now in then I feel that very slight sting after urinating. Also, when I stop urinating some urine still wants to drip out. More so then what is normal with males. Use too no matter how hard I pushed I could not increase the firmness of my stream. Now I can increase it but just by a tad little bit. I also feel some pressure around my bladder area sometimes. I haven't really felt any kidney area pressure. I have lower back pain frequently so it's hard to connect it. I've noticed now also that it feels like when I have to pass gas or use the bathroom (number 2) that I have to push a little harder. I'm also not doing the number 2 as much as I use to. And I feel my bladder pressure a little when I do.

The day after I took the 2 AZO pills (1/8/09) I went to the Doctor's office. They tested my urine and told me that it was clean. They also told me it did not seem like I had any kind of STD and decided not to test for it. They want me to go to the urologist on the 20th. I did not mention the holds I had done or the penis exercises.

Within the past couple of days, I've noticed that my penis has gotten more red around the head and just below the head (at certain times it's more red then other times), I have a red line that goes from the tip underneath my penis to my testicles, and sometimes my penis feels a little warm (like after urinating) but not burning. I haven't felt any pain in my penis at all except for that little sting sometimes at the very tip after urinating. Earlier today (1/12/09), I drank a LOT of tea at a resturant and when I left I felt severe bladder pressure/pain. I couldn't hardly move my legs around. My testicles were also sore while this was happening. My stream is still weak almost all the time and I'm still not urinating much volumn when I urinate. I had had a couple of spells where I felt like I had to urinate constantely. This has only happened like 2 or 3 times though.

I do not have any pain when achieving an erection or when having an orgasm. My stamia has increased but that's probably mostly because I'm thinking about the issues I'm having or because the penis exercises I was doing increase stamina. When I get out of the shower, the redness is not as apparent.

I just want to know what you guys think is going on due to the symptoms I'm having. I've looked everything from urinary track infections, kidney stones, ureatha damaging, genital herpes, to prostate problems. It just seems like I have symptoms here and there of all of them. I hope I have not done something to mess myself up or have a serious issue. I'm only 21 and have never had any kidney, bladder, or prostate problems.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?